# SDR USAA040618

- Difficulty date: September 17, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 6 PLACES, 1 INCH TO 1.5 INCH CRACKS, CENTER LINE OF FLOOR STATION 380-400, TOP OF INTERCOSTAL.  FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-10-02 AND BOEING DWG 69-35365.  (M)
